# SDR MASA200400094

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 14,864 hours, 11,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PATH LIGHTING WAS INOP FROM ROWS 9-13.  MX FOUND LOOSE TERMINAL.  MX RECONNECTED TERMINAL.  OP CHECKS GOOD.  NO PARTS USED.
